Automimicry and the evolution of discrete prey defences

Speed, Michael P, Ruxton, Graeme D and Broom, Mark (2006) Automimicry and the evolution of discrete prey defences. Biological Journal of the Linnean Society, 87 (3). pp. 393-402. ISSN 0024-4066

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Mark Broom
Date Deposited: 06 Feb 2012 19:59
Last Modified: 04 Apr 2012 11:31
URI: http://sro.sussex.ac.uk/id/eprint/23420
📧 Request an update